Revista Matemática Iberoamericana


Full-Text PDF (259 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 195–198
DOI: 10.4171/RMI/70

Published online: 1988-08-31

Sur la Distribution des Fonctions Dérivées

Jean-Pierre Kahane[1]

(1) Université Paris-Sud, Orsay, France

No abstract available for this article.

No keywords available for this article.

Kahane Jean-Pierre: Sur la Distribution des Fonctions Dérivées. Rev. Mat. Iberoam. 4 (1988), 195-198. doi: 10.4171/RMI/70